# SDR DLM11992732

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Shattered
- Location: Cockpit
- Component: NBA6045501
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 25,000 FT, CAPT OUTER WINDSHIELD CRACKED.  ON INSP, TOTAL     AREA FOUND TO BE SHATTERED AT OUTER PANE.  REPLACED WINDSHIELD AND CONTROLLER.
